# SDR ASAA0640879

- Difficulty date: August 15, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 45,075 hours, 25,527 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535011
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME TIE CLIP CORRODED.  REPLACED TIE CLIP IAW SRM 53 00 03 AND 51 40 02.
